# SDR AALA20100617TUL06

- Difficulty date: June 10, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 30,744 hours, 12,726 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM STATION 986.5 RIGHT BUTTLINE 4 TO LEFT BUTTLINE 12.  CUT OUT AND BLENDED TO REMOVE CORROSION.  INSTALLED DOUBLER PER EA B737-53-011237.
